Advertisement

Is it possible to use too much pirbuterol?

Yes, it is possible to use too much pirbuterol. Using too much could put you at risk of serious side effects, including death. Abnormal heart rhythms, low levels of potassium in the blood and narrowing of the airways are several potential fatal effects that could happen if you take too much pirbuterol.

Continue Learning about Antiasthma

How is omalizumab used to treat asthma?
Donna Hill Howes, RNDonna Hill Howes, RN
Omalizumab (Xolair) blocks the body's immune response to common airborne allergens. This reduces inf...
More Answers
How effective are long-acting beta-agonist bronchodilators?
Donna Hill Howes, RNDonna Hill Howes, RN
A long-acting beta-agonist combined with a corticosteroid reduces asthma symptoms and the frequency ...
More Answers
Does omalizumab interact with any other medications?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are taking belimumab or loxapine, omalizumab can lead to side effects and should be avoided. ...
More Answers
What are long-acting beta-agonist bronchodilators?
Donna Hill Howes, RNDonna Hill Howes, RN
Long-acting beta-agonists relax and open the airways in the same way as short-acting beta agonists, ...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.